# SDR SWIA2025061200010

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N623UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000830
- Aircraft time: 11,333 hours, 7,546 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO KPDX FOR A TOTAL LOSS OF SYSTEM 1 HYDRAULIC QUANTITY. Â€ŒHYD 1 LO QTYÂ€? EICAS APPEARED. SYSTEM 1 PSI REMAINED AROUND 3,000 PSI WITH THE ASSSUMED HELP OF THE HYD SYSTEM 2. (FLIGHT 5217 - FILED CLOSED)  PLEASE REFERENCE AML 1625121. PERFORMED GVI OF #1 HYD SYS QTY FROM EICAS AND RESERVOIR. FOUND BOTH TO BE AT 6% QTY. FOUND #1 HYD SYS ECOLOGY BOTTLE FULL AND FLUID AROUND SURROUNDING AREA OF ECOLOGY BOTTLE. CLEANED AREA AND EMPTIED ECOLOGY BOTTLE. INTERROGATED CMC, FOUND FAULT CODE 29110049UT1. TROUBLESHOT PER ERJ175 FIM 29-11-00-810-805-A00. SERVICED #1 HYD SYSTEM REFERENCE AMM 12-12-01-600-801-A/300. FOUND NO FURTHER DEFECTS. PERFORMED LEAK CHECK OF #1 HYD SYSTEM AND #1 EDP. NO LEAKS NOTED AT THIS TIME. PERFORMED EDP RUNS DRY-INSPECTION/CHECK SEE EAML 1625033. NO LEAKS NOTED AT THIS TIME.
